MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT
Model Number S-LLF273TG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual event date is unknown.Analysis of the device revealed that the fiber distal tip was fractured.The total length of the fiber is 12 feet and 1.5 inches, connector included in over-all length.The fiber was tested with hene laser fixture, aim beam is visible at the distal tip.There were no signs of breakage along the length of the fiber and at the connector.Dark discoloration was noted near fiber tip within blue jacket.Based on the analysis results, an evaluation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
The fiber was received without information.Analysis of the device found that the fiber distal tip was fractured.There was no patient outcome information available.
 
Additional Manufacturer Narrative
Actual event date is unknown.The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Analysis of the device revealed that the fiber distal tip was fractured.The total length of the fiber is 12 feet and 1.5 inches, connector included in over-all length.The fiber was tested with hene laser fixture, aim beam is visible at the distal tip.There were no signs of breakage along the length of the fiber and at the connector.Dark discoloration was noted near fiber tip within blue jacket.Based on the analysis results, an evaluation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
SUREFLEX FIBERS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
MDR Report Key9258062
Report Number2937094-2019-61455
Device Sequence Number3934700
Product Code GEX
UDI-Device Identifier00878953004839
UDI-Public00878953004839
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberS-LLF273TG
Device Catalogue NumberS-LLF273TG
Device Lot Number0022582374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/26/2019
Supplement Date Received by Manufacturer10/26/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1